Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PULMONX, CORP ZEPHYR ENDOBRONCHIAL VALVE; VALVE, PULMONARY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PULMONX, CORP ZEPHYR ENDOBRONCHIAL VALVE; VALVE, PULMONARY
Model Number
EBV-TS-5.5-LP
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Valve did not load onto the deployer properly.Stuck out of deployer half deployed.Unable to use valve.Did this for 2 valves.
New Search
Submit an Adverse Event Report
Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
VALVE, PULMONARY
Manufacturer
(Section D)
PULMONX, CORP
700 chesapeake drive
redwood city CA 94063
MDR Report Key
22728371
Report Number
22728371
Device Sequence Number
8344996
Product Code
NJK
UDI-Device Identifier
00811907030423
UDI-Public
(01)00811907030423(10)507301V70(17)270815
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
07/28/2025
Report Date
(Section F)
07/28/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
EBV-TS-5.5-LP
Device Catalogue Number
EBV-TS-5.5-LP
Device Lot Number
507301V70
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/06/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
71 YR
Patient Sex
Male
Patient Weight
45 KG
Date Report Sent to FDA
07/28/2025